# SDR SWAA2012052304253

- Difficulty date: May 11, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 58,495 hours, 48,268 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C27784
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 400, STR 15L.  REPAIRED SHEAR TIE IAW DWG & EA.
